# SDR CA991209038

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Condition: Misinstalled
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON ONE OCCASION BRAKE CHATTER APPEARS ON RT SIDE.  FOUND TWO HYDRAULIC LINES CROSSED, REPAIRED.
